# SDR DALA14035103230

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK Y765 FRAME 41. FOUND OUT LIMITS.  REPLACED SEAT TRACK BETWEEN FRAMES 36 - 41 IAW SRM 51-72-11 AND DWG D53370500 .
